# SDR AALA20000665

- Difficulty date: April 17, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 833703
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1258 - AFTER TAKEOFF, RED NOSE GEAR LIGHT WOULD NOT EXTINGUISH WHEN GEAR HANDLE SELECTED UP.  RE-CYCLED GEAR, NO HELP.  LOUD NOISE HEARD.  RETURNED AND LANDED LAX WITHOUT INCIDENT.  REPLACED NOSE GEAR UP POSITION PROXIMITY SWITCH.  ACCOMPLISHED GEAR SWING, SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
